# SDR HALA0400943

- Difficulty date: September 22, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Part number: 7002299001
- Condition: Overheated
- Location: Pax Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LAS - VIDEO IN FRONT OF 24/25 HJ OVERHEATED AND PRODUCED SMOKE.  INSPECTED VIDEO MONITOR AND CONNECTORS, NO EVIDENCE OF BURNING.  MONITOR SHROUD FASTENERS DAMAGED DURNG REMOVAL.  MONITOR MPN 700-2299-001.  (M)
